# SDR WX0A070466

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, FOUND THRESHOLD WEB CORRODED AT STA 1215 JUST OUTBOARD OF BEAM.  REPLACED SECTION OF WEB PER ESO 80559, DATED 11/5/09.  ADDRESSED AS REQUIRED.
